# SDR CA190613001

- Difficulty date: May 1, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8311
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82950024163
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) AIR TURNBACK DUE TO DECREASING HYD FLUID LEVEL IN #2 SYSTEM, NO EMERGENCY DECLARED.  - PIPE REPLACED, AIRCRAFT RETURNED TO SERVICE. (TC# 20190613001)
